Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 325050, 9 pages
http://dx.doi.org/10.1155/2013/325050
Research Article

Modeling and Application of a New Nonlinear Fractional Financial Model

Business School, Central South University, Changsha, Hunan 410083, China

Received 7 May 2013; Accepted 23 October 2013

Academic Editor: Roberto Barrio

Copyright © 2013 Yiding Yue et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Goodwin, Chaotic Economic Dynamics, Oxford University Press, New York, NY, USA, 1990.
  2. R. Shone, An Introduction to Economic Dynamics, Cambridge University Press, Cambridge, Mass, USA, 1997. View at MathSciNet
  3. R. Shone, Economic Dynamics, Cambridge University Press, Cambridge, Mass, USA, 2nd edition, 2002. View at MathSciNet
  4. J. Stachurski, Economic Dynamics, MIT Press, Cambridge, Mass, USA, 2009, Theory and Computation. View at MathSciNet
  5. A. C. Chian, “Nonlinear dynamics and chaos in macroeconomics,” International Journal of Theoretical and Applied Finance, vol. 3, no. 3, pp. 601–601, 2000. View at Google Scholar
  6. A. C.-L. Chian, F. A. Borotto, E. L. Rempel, and C. Rogers, “Attractor merging crisis in chaotic business cycles,” Chaos, Solitons and Fractals, vol. 24, no. 3, pp. 869–875, 2005. View at Publisher · View at Google Scholar · View at Scopus
  7. A. C.-L. Chian, E. L. Rempel, and C. Rogers, “Complex economic dynamics: chaotic saddle, crisis and intermittency,” Chaos, Solitons and Fractals, vol. 29, no. 5, pp. 1194–1218, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. De Cesare and M. Sportelli, “A dynamic IS-LM model with delayed taxation revenues,” Chaos, Solitons and Fractals, vol. 25, no. 1, pp. 233–244, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. L. Fanti and P. Manfredi, “Chaotic business cycles and fiscal policy: an IS-LM model with distributed tax collection lags,” Chaos, Solitons and Fractals, vol. 32, no. 2, pp. 736–744, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. H. Ma and Y. S. Chen, “Study for the bifurcation topological structure and the global complicated character of a kind of nonlinear finance system. I,” Applied Mathematics and Mechanics, vol. 22, no. 11, pp. 1119–1128, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. H. Ma and Y. S. Chen, “Study for the bifurcation topological structure and the global complicated character of a kind of nonlinear finance system. II,” Applied Mathematics and Mechanics, vol. 22, no. 12, pp. 1236–1242, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  12. H.-W. Lorenz and H. E. Nusse, “Chaotic attractors, chaotic saddles, and fractal basin boundaries: goodwin's nonlinear accelerator model reconsidered,” Chaos, Solitons and Fractals, vol. 13, no. 5, pp. 957–965, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. I. Podlubny, Fractional Differential Equations, vol. 198, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  14. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204, Elsevier, Amsterdam, The Netherlands, 2006. View at MathSciNet
  15. K. Diethelm, The Analysis of Fractional Differential Equations, vol. 2004, Springer, Berlin, Germany, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  16. Y. Xu and Z. He, “The short memory principle for solving Abel differential equation of fractional order,” Computers & Mathematics with Applications, vol. 62, no. 12, pp. 4796–4805, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Y. F. Xu and Z. M. He, “Existence and uniqueness results for Cauchy problem of variable-order fractional differential equations,” Journal of Applied Mathematics and Computing, vol. 43, no. 1-2, pp. 295–306, 2013. View at Publisher · View at Google Scholar
  18. A. Kirman and G. Teyssiere, “Microeconomic models for long memory in the volatility of financial time series,” Studies in Nonlinear Dynamics & Econometrics, vol. 5, no. 4, pp. 281–302, 2002. View at Google Scholar
  19. K. Yamasaki, L. Muchnik, S. Havlin, A. Bunde, and H. E. Stanley, “Scaling and memory in volatility return intervals in financial markets,” Proceedings of the National Academy of Sciences of the United States of America, vol. 102, no. 26, pp. 9424–9428, 2005. View at Publisher · View at Google Scholar · View at Scopus
  20. V. Anh and A. Inoue, “Financial markets with memory. I. Dynamic models,” Stochastic Analysis and Applications, vol. 23, no. 2, pp. 275–300, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. F. Garzarelli, M. Cristelli, A. Zaccaria, and L. Pietronero, “Memory effects in stock price dynamics: evidences of technical trading,” preprint 2011, http://arxiv.org/abs/1110.5197.
  22. W.-C. Chen, “Nonlinear dynamics and chaos in a fractional-order financial system,” Chaos, Solitons and Fractals, vol. 36, no. 5, pp. 1305–1314, 2008. View at Publisher · View at Google Scholar · View at Scopus
  23. S. Dadras and H. R. Momeni, “Control of a fractional-order economical system via sliding mode,” Physica A, vol. 389, no. 12, pp. 2434–2442, 2010. View at Publisher · View at Google Scholar · View at Scopus
  24. M. Salah Abd-Elouahab, N.-E. Hamri, and J. Wang, “Chaos control of a fractional-order financial system,” Mathematical Problems in Engineering, vol. 2010, Article ID 270646, 18 pages, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. Z. Wang, X. Huang, and G. Shi, “Analysis of nonlinear dynamics and chaos in a fractional order financial system with time delay,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1531–1539, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. S. Ma, Y. Xu, and W. Yue, “Numerical solutions of a variable-order fractional financial system,” Journal of Applied Mathematics, vol. 2012, Article ID 417942, 14 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. G. Jumarie, “Modified Riemann-Liouville derivative and fractional Taylor series of nondifferentiable functions further results,” Computers & Mathematics with Applications, vol. 51, no. 9-10, pp. 1367–1376, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet